Siberian Mathematical Journal

, Volume 20, Issue 2, pp 321–322 | Cite as

Modulus of continuity in L2

  • V. A. Yudin

Literature Cited

  1. 1.
    H. Lebesgue, “Sur la representation trigonometrique approchee des fonctions satisfaisant a une condition de Lipschitz,” Bull. Math. France,38, 184–210 (1910).Google Scholar
  2. 2.
    S. M. Nikol'skii, “A Fourier series with given modulus of continuity,” Dokl. Akad. Nauk SSSR,52, No. 3, 191–194 (1946).Google Scholar
  3. 3.
    O. V. Besov and S. B. Stechkin, “A description of the moduli of continuity in I2,” Tr. Mat. Inst. Akad. Nauk SSSR,134, 23–25 (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • V. A. Yudin

There are no affiliations available

Personalised recommendations